An application of the Krasnoselskii theorem to systems of algebraic equations

Haiyan Wang, Melinda Wang, Emily Wang

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Based on the Krasnoselskii theorem, we study the existence, multiplicity and nonexistence of positive solutions of general systems of nonlinear algebraic equations under superlinearity and sublinearity conditions. Systems of nonlinear algebraic equations often arise from studies of differential and difference equations. Our results significantly extend and improve those in the literature. A number of examples and open questions are given to illustrate these results.

Original languageEnglish (US)
Pages (from-to)585-600
Number of pages16
JournalJournal of Applied Mathematics and Computing
Volume38
Issue number1-2
DOIs
StatePublished - Feb 2012

Fingerprint

Nonlinear Algebraic Equations
Nonlinear equations
Algebraic Equation
Difference equations
Theorem
Difference equation
Nonexistence
Positive Solution
Multiplicity
Differential equations
Differential equation

Keywords

  • Cone
  • Krasnoselskii fixed point theorem
  • Nonlinear algebraic system
  • Positive solution

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics

Cite this

An application of the Krasnoselskii theorem to systems of algebraic equations. / Wang, Haiyan; Wang, Melinda; Wang, Emily.

In: Journal of Applied Mathematics and Computing, Vol. 38, No. 1-2, 02.2012, p. 585-600.

Research output: Contribution to journalArticle

@article{cf399a8cd4cb454d97b952c39929ce08,
title = "An application of the Krasnoselskii theorem to systems of algebraic equations",
abstract = "Based on the Krasnoselskii theorem, we study the existence, multiplicity and nonexistence of positive solutions of general systems of nonlinear algebraic equations under superlinearity and sublinearity conditions. Systems of nonlinear algebraic equations often arise from studies of differential and difference equations. Our results significantly extend and improve those in the literature. A number of examples and open questions are given to illustrate these results.",
keywords = "Cone, Krasnoselskii fixed point theorem, Nonlinear algebraic system, Positive solution",
author = "Haiyan Wang and Melinda Wang and Emily Wang",
year = "2012",
month = "2",
doi = "10.1007/s12190-011-0498-8",
language = "English (US)",
volume = "38",
pages = "585--600",
journal = "Journal of Applied Mathematics and Computing",
issn = "1598-5865",
publisher = "Springer Verlag",
number = "1-2",

}

TY - JOUR

T1 - An application of the Krasnoselskii theorem to systems of algebraic equations

AU - Wang, Haiyan

AU - Wang, Melinda

AU - Wang, Emily

PY - 2012/2

Y1 - 2012/2

N2 - Based on the Krasnoselskii theorem, we study the existence, multiplicity and nonexistence of positive solutions of general systems of nonlinear algebraic equations under superlinearity and sublinearity conditions. Systems of nonlinear algebraic equations often arise from studies of differential and difference equations. Our results significantly extend and improve those in the literature. A number of examples and open questions are given to illustrate these results.

AB - Based on the Krasnoselskii theorem, we study the existence, multiplicity and nonexistence of positive solutions of general systems of nonlinear algebraic equations under superlinearity and sublinearity conditions. Systems of nonlinear algebraic equations often arise from studies of differential and difference equations. Our results significantly extend and improve those in the literature. A number of examples and open questions are given to illustrate these results.

KW - Cone

KW - Krasnoselskii fixed point theorem

KW - Nonlinear algebraic system

KW - Positive solution

UR - http://www.scopus.com/inward/record.url?scp=84856224375&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84856224375&partnerID=8YFLogxK

U2 - 10.1007/s12190-011-0498-8

DO - 10.1007/s12190-011-0498-8

M3 - Article

AN - SCOPUS:84856224375

VL - 38

SP - 585

EP - 600

JO - Journal of Applied Mathematics and Computing

JF - Journal of Applied Mathematics and Computing

SN - 1598-5865

IS - 1-2

ER -